Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to ``Reflective $ N$-prime rings with the ascending chain condition''


Authors: E. H. Feller and E. W. Swokowski
Journal: Trans. Amer. Math. Soc. 101 (1961), 555
MSC: Primary 16.00
DOI: https://doi.org/10.1090/S0002-9947-61-99984-6
Original Article: Trans. Amer. Math. Soc. 99 (1961), 264-271.
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.00

Retrieve articles in all journals with MSC: 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-61-99984-6
Article copyright: © Copyright 1961 American Mathematical Society